What causes stomach pain, vomiting and diarrhea?

default
Posted on Mon, 30 Jun 2014 in General Health
Question: Today morning I had upma + milk( Home made) . After coming to office i had severe stomach pain and then motion + vomitings at a time. Even now i have mild stomach pain. Please let me know the medicine for stomach pain? Or Could you please tell me the reason for stomach pain?
doctor
Answered by Dr. Deepak Kishore Kaltari 32 minutes later
Brief Answer:
Likely to be Acute Gastro-enteritis

Detailed Answer:
Namasthe
Welcome to Healthcare-Magic
Greetings of the day

Dear Ms XXXXXX,

The cause of your symptoms is less likely to be XXXXXXX or milk( provided it was properly boiled), its more likely to be due to what you have consumed the previous.
Whatever is the source of it, as you have developed Acute gastro-enteritis along with intestinal colic it needs to be treated.

I would suggest you following

1. Antispasmodic: Drotaverine is a good antispasmodic and will help relieve pain. One of the brand name is Hifenac Spas
2. Antacid and anti-emetic: Combination of Pantoprozole and Domperidone will take care of nausea and vomiting
3. Probiotic: Start with some probiotic for your loose stools
4. Preferably consume soft diet: Curd rice, juice will be helpful . Avoid milk for next couple of days

Start with the medications and you should see improvement.
Do get back to me anytime, if you need any further assistance, will be glad to assist you. You can write to me directly.
Wishing you speedy recovery

Take Care
Best Regards
Dr Deepak Kishore
MBBS,MS,MCH
Consultant Surgeon


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari 2 hours later
Thanks XXXXXXX
doctor
Answered by Dr. Deepak Kishore Kaltari 14 minutes later
Brief Answer:
Take Care

Detailed Answer:
Take Care XXXXXX
Let me know anytime you need any assistance.
Wishing you happy, healthy and prosperous life
Regards
Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3193 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Drotaverine

doctor1 MD

I have been diagnosed with stone ureter ...is there a way that the diagnosed stone can be removed naturally or with medicines.? Do i need...

doctor1 MD

I am having pain in my right upper abdomen which begins with throbbing which intensifies, then I have a quick stabbing pain followed by the intense...

doctor1 MD

I recently had an abdominal ultra sound and the results were all negative as far as the stomach, liver, pancreas etc. I am still experiencing mild...

doctor1 MD

i have little pain in rights side down abdominal , it start in right after 4 day i consort a dr in my home-town and they advice to take 10 tablet...

doctor1 MD

Hi, I m a 18 year-old girl, I m healthy, however my period is irregular. I have period this week, and today after going up stairs, I sudden felt...

doctor1 MD

Hello,I am a student and I have an exam on 5th may,2013.I want to delay my periods by two to three days from 5th as have my date from 2nd to 6th or...

doctor1 MD

Hello doctor ,my daughter , 3 years old,she has been suffering from stomach ache for last three days . stool test is normal, Ultra sound report...

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2